skip to main content
Show Results with:

1 results  for Everything in this catalogue

Refined by: author: Lin, H. L. remove creation date: After 2011 remove additional feature: Abstract remove journal title: Journal of mathematical analysis and applications remove author: Hsu, T.-s. remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Multiple positive solutions of quasilinear elliptic equations in Formula Not Shown

Hsu, T. s.; Lin, H. l.; Hu, C. C.

Journal of mathematical analysis and applications. VOL 388; NUMBER 1, ; 2012, 500-512 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 500-512) -- 2012

Online access

1 results  for Everything in this catalogue

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Hsu, T.-s.
  2. Hu, C. C.
  3. Lin, H. L.

on this subject:

  1. Mathematics

Searching Remote Databases, Please Wait